T Nation

Emotional Distress. Help to Dial In

In summary:

I started TRT on 11/17/2019. I started on 160mg/week split into twice weekly injections. I was also prescribed 400iu of HCG once a week. I was given arimidex 1mg pills. I was told to take 1/4 of a pill once a week beginning week 6 and beyond.

A few hours after my first injection in the office i was on cloud nine. I walked back into work with my head held high and shoulders back. My confidence was back full force. The next couple of weeks was amazing. I felt great until I added 1/4 pill of arimidex. I only took 2 doses of arimidex and then discontinued it a few months ago. I also stopped taking HCG.

I have been taking 160mg testosterone cypionate/week by itself for about 8 weeks now.

I have lost my level of confidence and as of a week or two ago I am conjuring up thoughts in my head of my loving wife leaving me and having affairs with her co-workers. I am blaming her for things that have never or will never happen. This is not fair to her and it’s causing major stress.

I hope I don’t get mocked by posting this. I am hoping someone can help. Am i just being a pussy? Do i need to adjust something? Anyone ever been in this type of situation?

How can I get my confidence back? I can’t get blood work right now due to COVID.

Probably crashed E2 and after stopping the HCG as well your body is probably just working on finding a balance. Magnesium Glycinate at night helps me immensely with negative ruminations. Id add in the mag and give it a few more weeks to see how you are feeling.

1 Like

As someone who very is very sensitive to hormone fluctuations, I can sympathize with you. Near the beginning of being on TRT, my emotions were wreaking havoc on me.

How often are you injecting the 160mg?

When I was injecting 160mg per week, even split into 2 injections per week, my hormone fluctuations were bad.

1 Like

Yep, you’re being a pussy who thinks no other woman will ever love him. You gotta see yourself as the one she should be worried about. As for your TRT. Up your dose to 180 since youre not taking HCG, and wait a few weeks. Dont take an AI. If you decide to take HCG keep your 160mg a week dose and you might rebound your E a little faster. Also split your doses. Testosterone EOD and 100iu EOD of HCG. Dont mess around with AIs

1 Like

I inject 80mg Tuesday mornings and then another 80mg on Friday morning

E2 is Highly likely crushed. You sure you cant get labs? Should be possible. If it is confirmed low I’d stop everything let e2 come back in balance. Then start again. E2 will not come back if you continue at injecting at steady state.

It’s not likely crushed E2. It’s been 8 weeks on test alone. And his E2 would rise again with aromatisation of exogenous test, Adex isn’t permanent. Stopping everything now would be miserable, why advise that.

OP. The reason you felt amazing in the beginning is because you had your natural test, exogenous test and then HCG working in your body. Stopping everything besides test probably saw your levels drop. I’d up my dose a little as advised above and see how you feel 6-8 weeks from now. You’ve been through a rollercoaster so try that and re evaluate.

Iv seen this argument before as an explanation behind the honeymoon. Im not buying it. Theres no difference in the test be it natural, exogenous or natural stimulated from HCG. Test is Test. High doses i.e. blasts don’t cause the honeymoon to return either so why would the combo you state be the cause of it?

Don’t mean to put you down. We need to keep searching!

Its something else.

Exactly. Its to do with SHBG levels being where they should be at the start and therefore being able to keep your androgens and estrogen balanced.

@wizkidtrt

Why not try the path I tried? Up your T dose to 200mg per week, and inject every other day. So, 200/3.5=57.
You’d be injecting 57mg eod. If your testosterone is 200mg/ml, that means you’d fill the 1cc syringe to .28. Give it at least 8 weeks WITHOUT changing anything, and see how you feel. You may feel a little worse before you feel better.

Thats the thing. E2 doesnt necessarily come back when you stop an ai. Its not gauranteed and depends on how skewed your dht:e2 ratio is. Ais increase dht. Dht antagonizes e2 in multiple ways. Its going to be especially hard to claw back e2 levels at steady state when there is no increasing levels.Thats why i suggested he stop everything. Its the sure way to come back in balance. Then hit it again. Also the more likely reason he felt good at the start is because his shbg was higher and where it should be so it was able to buffer and balance the extra t, but then he hit the ai and plummeted his shbg and screwed him.

The honeymoon exists because he still has endogenous test abdcexogenousctest until his system shuts down. It does exist.
Even if you discount that point, he had exogenous test plus HCG causing additional endogenous test which means when he stopped the HCG his at level would decrease. Bottom line is once he discontinued HCG his test level would have dropped. Whether that’s actually the issue or not is another whole debate.

Dudeee. The system shuts down IMEDIATELY. As soon as that feedback loop senses that test metabolising BOOM it shuts down LH.

Is this what you recommend?

Monday - 57mg
Tuesday - nothing
Wed - 57mg
thursday-nothing
Friday-57 mg
Saturday-nothing
Sunday-57mg

I have 1ml - 5/8 syringes and I inject into my glutes

Bullshit. Not that he has extra test in his system, but that the extra test is the cause of the honeymoon. You have failed to answer why you stated that exogenous test + endogenous (in the beginning on TRT) leads to a honeymoon but a blast does not.

Its something else. Perhaps dopamine receptor desensitisation.

I felt amazing after the doctor gave me the first in office injection. I left her office and went to work. I was in a meeting an hour after injection with very high confidence and great feeling. Possibly placebo?

Does a blast not cause this same feeling? If this is the case what am i going to feel going from 160mg/week to 200mg/week?

I am very close to dropping TRT. I’ve come along way and i felt the benefits for a few weeks and would love to feel normal every day if not just most days would be nice.

I hope we can all work together on these forums and help eachother.

Thanks

That’s what I’d try. Give it at least 8 weeks, without adjusting. Even if you have “high E2” sides.

that puts me with back-to-back injections on sunday/Monday. Is this right?

Also, what did you notice when you increased your dose

You’re missing my point. It doesn’t shut down immediately. For a small period you have exo and endo test circulating. Then with adding HCG he will have more test than if he just ran test alone. By stopping HCG his test level will drop. If you want to argue HTPA shutdown that’s fine. It can’t be argued that HCG increases test levels when taken alone or added to TRT. However he’s been given advice on his dosage so it can be left at that.